See Alike in...

Alike App

Browser

Priestess

926d

I feel like I have constant eye strain (visible by red veins in my eyes) and even if I don’t use screens and get enough sleep I can’t find relief. Anyone have advice?

Top reply
    • 55isMe

      250d

      Recommend you get a checkup with an ophthalmologist. Regular medical doctors really wont be able to help with eye issues. They just dont have the training. As my PCP says, he doesn't DO eyes or Mouths. Personally i think thats a cop out. They should at least know enough to know when to refer us to the specialist, just like any medical specialist.

    • 55isMe

      250d

      Recommend you get a checkup with an ophthalmologist. Regular medical doctors really wont be able to help with eye issues. They just dont have the training. As my PCP says, he doesn't DO eyes or Mouths. Personally i think thats a cop out. They should at least know enough to know when to refer us to the specialist, just like any medical specialist.

    • lillypod21

      925d

      Do you have to have glasses?? I use Topamax for my migraine and one other conditions. But works wonders. And I my eyes hurts when I don't wear glasses or if a migraine is coming

    • Priestess

      925d

      I have and the beds I got made me feel awful. I don’t get too many migraines (as long as I sleep well) but the eye strain is constant

    • lillypod21

      925d

      Have you talked to a doctor about this? I have migraine and finally got on meds for them. I used to get 6 to 7 of them a month sometimes more. Now I get maybe 1 or 2 but that is from another condition I have

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion